Volume 7, Issue 4 (Vol. 7,No. 4, 2021)                   mmr 2021, 7(4): 858-877 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ghanbari B. An effective method in modeling the new soliton solutions for nonlinear Radhakrishnan-Kundu-Lakshmanan equation. mmr 2021; 7 (4) :858-877
URL: http://mmr.khu.ac.ir/article-1-2936-en.html
Kermanshah University of Kermanshah , b.ghanbary@yahoo.com
Abstract:   (887 Views)
In this paper, we consider a generalized form of nonlinear Radhakrishnan-Kundu-Lakshmanan equation. The generalized exponential rational function method has been used to obtain some novel exact optical solutions. Several numerical simulations are provided to show the behavior of the exact results. The solutions might be very useful in their corresponding models. It is apparent that the employed method is easy to use but quite efficient for the extraction of solutions of the problem. Moreover, it is applicable for solving other nonlinear problems arising in mathematics, physics and other branches of engineering. All computations and numerical simulations are carried out with Mathematica software.

Full-Text [PDF 873 kb]   (219 Downloads)    
Type of Study: Original Manuscript | Subject: alg
Received: 2019/04/19 | Revised: 2022/11/15 | Accepted: 2020/02/12 | Published: 2022/03/29 | ePublished: 2022/03/29

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb